# SDR SWAA2015051439666

- Difficulty date: May 12, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 45,600 hours, 26,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE SHELF, OTBD OF THE INBD AFT FLAP SUPPORT BRACKET WIGGLE PLATE BROKEN.  R & R WIGGLE PLATE IAW SRM.
